# SDR AALA2002048

- Difficulty date: January 2, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN SUBFLOOR UNDER CENTER FLIGHT COMPARTMENT FLOORBOARD, STATION 160 LBL 5 INCHES.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-01 FIG 4 SHEET 3.  (M)
